# SDR IPXA2M74700

- Difficulty date: July 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: ADA376017
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L3 DOOR PLUG HAS A LARGE BRACKET CRACKED AT UPPER AFT CORNER.  R & R SUPPORT BRACKET IN L3 DOOR PLUG IAW SRM 51- 35-01.
